# SDR HEEA078081

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,103 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV10952
- Condition: Rough
- Location: Cooler Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLER BLOWER BEARING FEELS ROUGH.
